Thank you for your reply.
I have found that some side effects come and go. Or maybe I just adjust!
I sometimes get those headaches that you talk about and have found it was when I was dehydrated. Make sure you keep your fluid levels up. Plus, I worked out that ibroprofen worked better than paracetamol.
I don't know whether I can switch meds yet. But I'm getting to the point where I can't manage all the side effects now.
ive been taking Letrozole for a year and have a variety of side effects, the worst by far are headaches. I usually wake up with it, it doesn’t go and the pain is relentless. I also have joint pain and numbness in my feet. It’s a weird feeling, a bit like I’ve walked miles and miles but I haven’t. I wasn’t really sure what it was and hadn’t thought it could be nerve damage which is quite worrying.
I cant change to tamoxifen as I’ve had 2 DVT’s in the past but I hope it’s kinder to you than the Letrozole xx
Having now been on letrozole for almost 4 years, I seem to have most of the side effects! The latest one is numbness in feet, which I'm assuming is nerve damage. Anyone else had this? And did it improve? Thinking of asking onc to switch to tamoxifen....